# SDR ASAA2022072239167

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 43,647 hours, 12,892 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Unresponsive
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT ON HF1 RADIO. ATTEMPTED CAPT + FO SIDE. HF1 RADIO DOES RECEIVE. HF2 RADIO TRANSMIT AND RECEIVE FOR BOTH CAPT AND FO. GROUNDED - YES. RESET BREAKERS AND CONDUCTED BITE TEST OF #1, #2 HF TRANSCEIVERS WITH NO FAULTS PER B737-800 AMM 23-11-00-710-801.
